# SDR WX0A2015101272931

- Difficulty date: October 7, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N887GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49932
- Aircraft time: 51,802 hours, 35,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE TAIL SECTION EMER LIGHTS ABOVE SLIDE ARE INOPERATIVE, STATION 1539L.  R & R EMER LIGHT BATTERIES.  OPERATIONS CHECKED GOOD IAW AMM 33-53-00.
